# SDR 2001UALA00040

- Difficulty date: January 20, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 26,716 hours, 9,210 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141N00121
- Condition: Leaking
- Location: Nr 2 Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD  SQUEAL  FROM  WINDOW 2 LEFT.  *S/D*  PRESSURE SEAL WAS REPLACED PER MM 56-11-53 AND WINDOW ADJUSTED PER MM 56-11-02 WHEREIN, VERTICAL UP AND FORWARD CLEARANCES WERE FOUND WITHIN LIMITS.  SUBSEQUENT PRESSURIZATION TO A DIFFERENTIAL PRESSURE OF 8.0 PSI, REVEALED NO DEFECTS.
